# SDR UIEA2025080701104

- Difficulty date: August 7, 2025
- Submitted: August 8, 2025
- Operation: Air carrier
- Aircraft: N709GT
- Make and model: Boeing 777F
- Aircraft serial: 67994
- Aircraft time: 7,686 hours, 974 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Seal
- Condition: Broken
- Location: Fo Evas
- Component: Evas
- Component part number: AG2876
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO SIDE EVAS SEAL BROKEN.  INSTALLED NEW EVAS SEAL ON FOS EVAS. LEAK CHK OK PER AMM 25-64-04.
